# SDR HALA2019020700048

- Difficulty date: February 6, 2019
- Submitted: February 7, 2019
- Operation: Air carrier
- Aircraft: N384HA
- Make and model: Airbus A330-243
- Aircraft serial: 1259
- Aircraft time: 34,509 hours, 5,336 cycles
- System (JASC): 7321 · Fuel Control/Turbine Engines
- Part: Eec
- Part number: 33732190004
- Part serial: 91281
- Condition: Faulty
- Location: Nr 1 Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ETOPS SIGNIFICANT SYSTEM - 1 ENGINE SN 41948 IS EXPERIENCING APPARENTLY UNCOMMANDED EEC CHANNEL CHANGES REPETITIVELY. REMOVED AND REPLACED NR 1 ENG EEC PER AMM 73-21-34-000-804-A/400-804-A. PERFORMED TEST OF EEC CONFIGURATION, TEST OF FADEC SYSTEM & LAND TEST. ALL TESTS PASSED. OK FOR SERVICE.
